Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Fixed points for discontinuous quasi-monotone maps in sequence spaces


Author: Sabina Schmidt
Journal: Proc. Amer. Math. Soc. 115 (1992), 361-363
MSC: Primary 47H10; Secondary 47H05
MathSciNet review: 1081098
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In [2] Hu gives a fixed point theorem for discontinuous quasimonotone increasing maps in $ X = {\mathbb{R}^n}$. We will answer the question in [2] as to whether this result can be extended to $ X = {l^p},1 \leq p \leq \infty $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10, 47H05

Retrieve articles in all journals with MSC: 47H10, 47H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1081098-2
Article copyright: © Copyright 1992 American Mathematical Society